Previous |  Up |  Next


Title: Nederivovatelné funkce (Czech)
Title: Nondifferentiable functions (English)
Author: Preiss, David
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 28
Issue: 3
Year: 1983
Pages: 148-154
Category: math
MSC: 26A24
MSC: 26A27
idZBL: Zbl 0523.26007
idMR: MR0710086
Date available: 2010-12-08T20:45:22Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_28-1983-3_2.pdf 891.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo